# SDR 95ZZZM524

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 9560571B
- Condition: Failed
- Location: Nr 2/ Nr 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 044 - MIA - ON LANDING BLEW NR 2 AND NR 6 TIRES.  REPLACED NR 2 AND NR 6 TIRES PER MM 32-3-41.  REPLACED NR 1 AND NR 5 IAW GMM 0521-4C.  ANTI-SKID SYSTEM CHECKED NORMAL.  (M)
